Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Nie, Xin
and
Seppi, Andrea
2023.
Affine deformations of quasi‐divisible convex cones.
Proceedings of the London Mathematical Society,
Vol. 127,
Issue. 1,
p.
35.
Zhang, Tengren
and
Zimmer, Andrew
2024.
Regularity of limit sets of Anosov representations.
Journal of Topology,
Vol. 17,
Issue. 3,
Nolte, Alexander
2024.
Leaves of foliated projective structures.
Advances in Mathematics,
Vol. 450,
Issue. ,
p.
109777.
Islam, Mitul
and
Weisman, Theodore
2025.
Morse properties in convex projective geometry.
Advances in Mathematics,
Vol. 479,
Issue. ,
p.
110430.